UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

ON STATISTICAL-MODELS FOR FISSION-TRACK COUNTS

GALBRAITH, RF; (1981) ON STATISTICAL-MODELS FOR FISSION-TRACK COUNTS. JOURNAL OF THE INTERNATIONAL ASSOCIATION FOR MATHEMATICAL GEOLOGY , 13 (6) pp. 471-478. 10.1007/BF01034498.

Full text not available from this repository.
Type: Article
Title: ON STATISTICAL-MODELS FOR FISSION-TRACK COUNTS
DOI: 10.1007/BF01034498
Keywords: Science & Technology, Physical Sciences, Geology, Mathematics, Interdisciplinary Applications, Mathematics
UCL classification: UCL > School of BEAMS
UCL > School of BEAMS > Faculty of Maths and Physical Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/143827
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item